# SDR UPS07M49677

- Difficulty date: March 19, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD TAIL CONE: LT RETRACTABLE DOOR EXTERIOR FIN DENT AS MARKED NR 6669.  DENT AREA D/Y=2.5"/0.110"=22.73 FOUND BEYOND LIMIT PER SRM 51-80-01VOLI IR38.  AREA TRIMMED PER SRM 52-00-01 VOLIR38.  HFEC INSP C/OUT PER DAC NDTS PM REV13 06-10-01.001 NO CRACK EVIDENT.  REPAIR DOUBLER AND FILLER FAB MATL 2024T3-0.032" PER SRM 52-00-01 VOLIR38.  TREATED PER SRM 51-21-01 VOLIIR38.  PAINTED PER SRM 51-21-01 VOLIIR38.  INSTALL PER SRM 51-35-01VOLII REV38.
